# SDR AALA20100802SJU02

- Difficulty date: August 2, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 62,848 hours, 22,331 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Condition: Defective
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT BGI-MIA.  CREW REPORTED RIGHT ENGINE N3 ERRATIC IN FLIGHT, VARIES FROM 86 PERCENT TO 71 PERCENT.  FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO N3 TACH-GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
